MAUDE Adverse Event Report: ESSENTIAL MEDICAL, INC. 18F MANTA VASCULAR CLOSURE DEVICE

ESSENTIAL MEDICAL, INC. 18F MANTA VASCULAR CLOSURE DEVICE
Catalog Number 2115
Medical Device Problem Codes Insufficient Device Problem Information (3190); Failure to Seal (4070)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during a thoracic endovascular aortic repair (tevar) procedure, the manta 18f vascular closure device failed to achieve closure of the right femoral artery.A surgical cutdown was subsequently performed to close the arteriotomy.Good-faith efforts were made to obtain additional information regarding the reported device issue and to assess whether any patient harm, injury, or adverse health consequences occurred; however, no additional information was provided by the user hospital.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant to the reported event.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
18F MANTA VASCULAR CLOSURE DEVICE
Common Device Name
VASCULAR CLOSURE DEVICE
Manufacturer (Section D)
ESSENTIAL MEDICAL, INC.
exton PA
Manufacturer (Section G)
ESSENTIAL MEDICAL, INC.
260 sierra drive
exton PA 19341
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25045094
Report Number3010252479-2026-00015
Device Sequence Number21435289
Product Code MGB
UDI-Device Identifier10841156111335
UDI-Public(01)10841156111335(11)250325(17)260925(10)73C2500948(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P180025
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2026
Device Catalogue Number2115
Device Lot Number73C2500948
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown